# SDR ASAA2025042457697

- Difficulty date: April 24, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 41,999 hours, 13,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410139
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL AT STA 278 TO STA 294.5 BL 0 HAS GOUGE ON LOWER SURFACE OF UPPER FLANGE. GROUNDED - YES. BLENDED AND CHECKED LIMITS @ INTERCOSTAL AREA ORI MAT .040, MAT. LOSS .021,REMAINING MAT .019 FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-10-51-1A-1. REMOVED AND REPLACED INTERCOSTAL @ STA 270 TO STA 294.5 IAW B737-900SRM 51-40-02, BAC DWG# 141A5400 REV.-.
